# SDR AWXA200500383

- Difficulty date: March 12, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 654645165A
- Condition: Delaminated
- Location: Nr 8 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-05 CHECK FOUND THE UPPER SURFACE OF THE NR 8 SPOILER DELAMINATED BETWEEN WS 432 AND WS 434.5.  MAINTENANCE REMOVED DELAMINATED AREA OF NR 8 UPPER SURFACE SPOILER SKIN; FABRICATED A FILLER AND DOUBLER; BONDED REPAIR PARTS TO SPOILER IAW B737-300 SRM 51-70-10, FIG 31.
